Have Mental Health Questions? Ask a Psychiatrist Online
Hi my name is ***** ***** I hope I can help. First, I'm so sorry to hear you're going through this - anxiety is not fun, nor are panic attacks. Good thing though is that anixety is highly treatable!
Ativan can become addictive; however, if it is carefully monitored - the level of addiction decreases significantly. Further you're expressing fear of becoming addicted, which is good - as this is another indicator that the likelihood of becoming addicted is lower.
Have you tried individual therapy to work through what happened at the doctors? Do you utilize any other form of treatment - like behavioral techniques to calm your brain down, which in turn calms your body down? If not, would you like additional information?
Wow, it sounds quiet traumatic. I'm sorry to hear that. Are you willing to try individual therapy? I think with the support of a therapist, and your family, you'll be able to get through your 6-month check-in. There's ways to decrease your anxiety and work through it - instead of succumbing to it.
Mirtazpine should not "turn [you] into a vegetable" it's a very common anti-anxiety medication - that, again, should not have sedating effects. Medications work differently for different people and so you have to find the right one for you - which sometimes makes people feel like they're being experimented on - but it's due to the fact that everyone's neurology is different.
There's other ways of working through you anxiety though - like deep breathing, progressive muscle relaxation, yoga, guided imagery, watching calming youtube videos (like of an ocean).
Oh of course! You're very welcome.
I've had many clients use mirtzapine and benefit from the medication - how long have you been on it? It can take up to 4-6 weeks for someone to feel the "full effects" and some of the adverse symptoms may subside during that time. You also reported a lot of anxiety - nightmares are actually very common with individuals who have anxiety - it's one of the ways to determine if the individual is depressed or anxious. So the nightmares may be related to anxiety. Also, if you're reading these stories online - please remember, everyone is different - some of these individuals may be taking other medications, may be using illicit substances and/or alcohol, etc.
Yes, finding someone in your area would be the best. I can assist you with this, if you'd like.
I would start the medication, take as prescribed. If you're having a panic attack, you can put the ativan under your tongue to dissolve and feel the effects of the medication faster (you should notice a difference in a matter of minutes).
I can help you find a therapist in your area - where do you reside? Or, if you feel more comfortable, you can search for a provider on https://therapists.psychologytoday.com/rms/